Spezielle Sobolev-Räume von Beurling-Distributionen.

Olaf von Grudzinski

Mathematische Zeitschrift (1976)

  • Volume: 146, page 173-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Grudzinski, Olaf von. "Spezielle Sobolev-Räume von Beurling-Distributionen.." Mathematische Zeitschrift 146 (1976): 173-188. <http://eudml.org/doc/172306>.

author = {Grudzinski, Olaf von},
journal = {Mathematische Zeitschrift},
pages = {173-188},
title = {Spezielle Sobolev-Räume von Beurling-Distributionen.},
url = {http://eudml.org/doc/172306},
volume = {146},
year = {1976},

AU - Grudzinski, Olaf von
TI - Spezielle Sobolev-Räume von Beurling-Distributionen.
JO - Mathematische Zeitschrift
PY - 1976
VL - 146
SP - 173
EP - 188
UR - http://eudml.org/doc/172306
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.